MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ3 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ3 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-01-090
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Limb Fracture (4518)
Date of Event 06/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon had done a hemi hip bi polar on (b)(6) 2021.This patient had fallen and fractured his proximal femur earlier this week.Surgeon pulled the stem and replaced the construct applied x3 cables.No further info is known or available to depuy at this time.To answer question below no instruments were broken and therefore nothing removed from the patient.Doi: (b)(6) 2021: dor: (b)(6) 2021: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SUMMIT POR TAPER SZ3 STD OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12173317
Report Number1818910-2021-15262
Device Sequence Number13686816
Product Code LPH
UDI-Device Identifier10603295059349
UDI-Public10603295059349
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1570-01-090
Device Catalogue Number157001090
Device Lot Number9722605
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer08/03/2021
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 28 +5 BR; SELF CENT HIP 47X28 BRN; SUMMIT POR TAPER SZ3 STD; ARTICUL/EZE BALL 28 +5 BR; SELF CENT HIP 47X28 BRN; SUMMIT POR TAPER SZ3 STD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR